Small zeros of hermitian forms over a quaternion algebra

Tom 142 / 2010

Wai Kiu Chan, Lenny Fukshansky Acta Arithmetica 142 (2010), 251-266 MSC: Primary 11G50, 11E12, 11E39. DOI: 10.4064/aa142-3-3

Autorzy

  • Wai Kiu ChanDepartment of Mathematics and Computer Science
    Wesleyan University
    Middletown, CT 06459, U.S.A.
    e-mail
  • Lenny FukshanskyDepartment of Mathematics
    Claremont McKenna College
    850 Columbia Avenue
    Claremont, CA 91711, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek